# SDR SIMA20121121005

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 22,914 hours, 16,550 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Stiff
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3786 THE CREW REPORTED THE YOKE VERY STIFF TO MOVE FOR ELEVATOR AND AILERON MOVEMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AILERON / RUDDER / ELEVATOR OPERATIONAL CHECK, GENERAL VISUAL INSPECTION OF QUADRANTS, AND TENSION CHECKS.  ALSO CHECKED PITCH FEEL ALL SYSTEM CHECK GOOD AND NO DEFECTS NOTED.  REF NRWC S # 519-ORD-00944 / 519-ORD-00945 / 519-ORD 00946 / 519-ORD-00947.  THE AIRCRAFT WAS RETURNED TO SERVICE.
